MAUDE Adverse Event Report: ARTHREX, INC. IB KIT, PEEK, NON-COLLAGEN COATED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IB KIT, PEEK, NON-COLLAGEN COATED; BIO SOFT TISSUE FIXATN FASTNR
Model Number IB KIT, PEEK, NON-COLLAGEN COATED
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery the 2, 7mm anchor bent when placed in the drill channel.There was no harm for patient, operator or third party reported.No further information received.Update avoe 31-aug-2023 it was confirmed that the error occurred during a sg-bandaugmentation surgery.After consultation with the surgeon in charge, the metal device on the 3.5 mm swivelock anchor (which is included in the kit) was bent by levering it too hard.The swivelock anchor itself was not damaged.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.

Brand Name
IB KIT, PEEK, NON-COLLAGEN COATED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17825248
Report Number1220246-2023-07997
Device Sequence Number6138294
Product Code MAI
UDI-Device Identifier00888867318120
UDI-Public00888867318120
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIB KIT, PEEK, NON-COLLAGEN COATED
Device Catalogue NumberAR-1778P-CP
Device Lot Number15072107
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date09/27/2023
Supplement Report FDA Received Date02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown